Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Persistent tenderness in knee, groin after injuring toe. Possible treatment?

A patient complains of persistent tenderness in the rigth knee and grion area. The tenderness started a few weeks after he injured the big toe of his right foot , which became red, swollen, warm, and painful. He says the toe improved without medical attention. The knee and grion tenderness remain. What could the Physician identify as the cause of the patient s knee and grion pain? What is a possible treatment?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The tenderness in the knee and groin could be due to a muscle spasm after the injury in order to avoid weight bearing on the toe. You need to give rest to the leg and take oral muscle relaxants and do a hot fomentation in the area for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 7 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor